CSpace
somegraphswhichhaveascendingsubgraphdecomposition
Su YM(苏永美)1; Zhuo XJ(卓新建)2; Ma KJ(马克杰)3
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:4Pages:396
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43647
Collection中国科学院数学与系统科学研究院
Affiliation1.山东大学
2.中国科学院数学与系统科学研究院
3.曲阜师范大学
Recommended Citation
GB/T 7714
Su YM,Zhuo XJ,Ma KJ. somegraphswhichhaveascendingsubgraphdecomposition[J]. actamathematicaeapplicataesinica,1999,15(4):396.
APA 苏永美,卓新建,&马克杰.(1999).somegraphswhichhaveascendingsubgraphdecomposition.actamathematicaeapplicataesinica,15(4),396.
MLA 苏永美,et al."somegraphswhichhaveascendingsubgraphdecomposition".actamathematicaeapplicataesinica 15.4(1999):396.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[苏永美]'s Articles
[卓新建]'s Articles
[马克杰]'s Articles
Baidu academic
Similar articles in Baidu academic
[苏永美]'s Articles
[卓新建]'s Articles
[马克杰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[苏永美]'s Articles
[卓新建]'s Articles
[马克杰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.